she has seasonal allergies anyway and is miserable. just wonder if her taking a claritin now will aggravate her seizure activity. she had 2 grand mals this am and none since..please help!!
12 Apr 2010
She should only take a medication with the permission of her Neurologist. Seizures that is undiagnosed reason, needs to be monitored closely. I would log in foods, times and what your child ate. Down to what vitamins they took. If she is on her period log that in too. Hormonal changes can do that too.
If she is only seeing a GP she needs a Neurologist as soon as possible.
If you need any more help from me you can contact me through this blog. site.
13 Apr 2010
Sorry for your dauther's onset of seizures. Menstral cycles / hormone changes can create a lot of problems for those wilth low seizure thresholds. My daughter has been on a lot of different seizure medicines and is also asthmatic and has spring allergies. She has been able to take claritin, chloro-triplon, etc but it is certainly good to check with your neurologist and ask the druggist about interactions. Some seizure meds are quite "clean" and don't interfere but others and have a change in potency when mixed with other drugs.
- Claritin Information for Consumers
- Claritin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claritin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... experienced occasional blood in my urine for the last 18 months and i have noticed i am bruising easier. I have had multiple CT scans and 1 ...
1 answer • 17 Oct 2009
... better? On new job and as soon as I get in office, eyes on fire and nose sniffly. Take Claritin early AM, Singulair nite before and for COPD on ...
1 answer • 30 May 2010
My sister has severe acid reflux and bad allergies. She takes the above medication. The Diovan is because Claritin-D raises her blood pressure-but ...
1 answer • 26 Apr 2011
I used to regularly take claritin for my seasonal allergies. I noticed that my sense of smell and taste decreased but didn't attribute it to the ...
0 answers • 14 Dec 2012
1 answer • 14 Jan 2014